MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. TUBING, SUCTION, CONNECTOR, 3/16" X 6' (5 MM X 1.8 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING

DEROYAL INDUSTRIES, INC. TUBING, SUCTION, CONNECTOR, 3/16" X 6' (5 MM X 1.8 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Model Number 71-C506
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "several complaints and a safety event put in our system about lot# cnwkd04-06.The green end on this lot number is wider and not as deep as lot number 19600504.It will not stay attached to anything which is causing issues in our picu.".
 
Additional Manufacturer Narrative
A user facility reported, "several complaints and a safety event put in our system about lot# cnwkd04-06.The green end on this lot number is wider and not as deep as lot number 19600504.It will not stay attached to anything which is causing issues in our picu." the actual device was not available for return, but samples from the same lot were returned from the user.A supplier corrective action request (scar) was sent to the supplier.The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Additional Manufacturer Narrative
The actual device was not available for return, but samples from the same lot were returned from the user on 11/19/2024 and those samples were sent to the supplier/manufacturer for evaluation.A supplier corrective action request (scar) was sent to the supplier.Deroyal industries reviewed the samples returned from the customer as well as separate lots pulled from the distribution center.15 cases of tubing were checked and 4 defects were found.Deroyal reviewed the purchase order from the supplier, but no issues were found within it.No failure modes and effects analysis could be reviewed by deroyal as this is a purchased product.Deroyal did review engineering change orders related to this product, but no issues were found.Deroyal ran a complaint to sales ratio for this product from november 2022 to november 2024 and found it to be 0.0002%.The scar was returned after the supplier completed their investigation.The supplier pulled their existing inventory and randomly sampled 472 eaches of tubing.Four products were found to be too deep.Root cause: the supplier determined the root cause to be a manufacturing/ quality control issue.The assembly staff were found to have improper force control during installation which resulted in an inconsistent depth.Corrective and preventive actions: the supplier took several corrective and preventive actions due to this root cause.The connector limit line was increased from 0.15mm to 0.70mm.The work instruction book was also updated to change the feed and process inspection instructions and add the measurement of the joint stop line and joint depth.This change in the process was then retrained for applicable staff to ensure compliance to the new joint assembly changes.These corrections were then confirmed to be effective through their process qualification showing the new depth of the pipe was effective.Deroyal industries initiated a recall to remove products from the field that were manufactured prior to the corrections made by the supplier/manufacturer.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
TUBING, SUCTION, CONNECTOR, 3/16" X 6' (5 MM X 1.8 M)
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key20856652
Report Number1060680-2024-00006
Device Sequence Number14419148
Product Code BYY
UDI-Device Identifier00749756579032
UDI-Public00749756579032
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-C506
Device Lot NumberCNWKD04-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown